# SDR ASAA9880082

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Track
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLT 405 - CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  REPOSITIONED WINDOW MECHANISM UPPER GUIDE PIN BACK INTO TRACK AND OPERATED NORMALLY.  (M)
